MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC HEARTSTART FRX DEFIBRILLATOR; AED

PHILIPS NORTH AMERICA LLC HEARTSTART FRX DEFIBRILLATOR; AED
Model Number 861304
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It has been reported to philips the customer called and stated that the aed is not recognizing new pads.The customer stated that he has placed several sets of pads on the aed and the aed keeps stating that the pads are not usable with in a months time period.The last set of pads was inserted (b)(6) 2023.The aed is under warranty and to be exchanged at zero cost to the customer.

Brand Name
HEARTSTART FRX DEFIBRILLATOR
Common Device Name
AED
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
tanya deschmidt
22100 bothell everett highway
bothell, WA 98021
9095703538
MDR Report Key17440055
Report Number3030677-2023-03060
Device Sequence Number2711221
Product Code MKJ
UDI-Device Identifier00884838006560
UDI-Public00884838006560
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P160028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number861304
Device Catalogue Number453564013771
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2023
Supplement Date Received by Manufacturer08/01/2023
08/07/2024
Initial Report FDA Received Date08/02/2023
Supplement Report FDA Received Date08/02/2023
08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown